Final Exam Pharm Level 2 Flashcards Preview

Pharmacology > Final Exam Pharm Level 2 > Flashcards

Flashcards in Final Exam Pharm Level 2 Deck (6)
Loading flashcards...
1

Antibiotic class or medication that is directly related to Penicillin?

Cephalosporins

2

Whats possible effect can occur while a patient is taking both Penicillin and Coumadin?

The Penicillin will cause and enhanced ANTIcoagulant effect of the Coumadin.

3

Signs of Allergic reaction to a medication while being administered intravenously including trouble breathing and anxiety, the nurse must?

Stop the infusion

4

Complaints of nausea and decreased appetite while taking tetracycline the nurse should advise?

Drinking a full glass of water with each dose.

5

During antibiotic therapy for over 2 weeks and the patient has abdominal cramps, diarrhea and fever the patient should be tested for?

c-diff

6

Sign of improvement during antibiotic therapy?

decreased WBC